# SDR USAA060562

- Difficulty date: April 4, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 56,000 hours, 56,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 312 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CORRODED STA 312 STR 28L.  INSTALLED REPAIR PER SRM 53-00-07, DEFECT SIZE: 2" BY 2".
